How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gary Your Own Question
Dr. Gary
Dr. Gary, Cat Veterinarian
Category: Cat Veterinary
Satisfied Customers: 3844
Experience:  DVM, Emergency Veterinarian, BS (Physiology)
15010675
Type Your Cat Veterinary Question Here...
Dr. Gary is online now
A new question is answered every 9 seconds

My Persian has small ulcers on her upper and lower lips so

Customer Question

My Persian has small ulcers on her upper and lower lips so our vet gave her a cortisone shot about 6 days ago. She has been treated for this condition in the past. I took her back to the vet yesterday because she is losing her hair in large patches around the neck area. There was a small, vertical translucent scab located high on the left side of her neck that fell off, but the hair continues to fall out along the neck line and down the chest. Her general blood work showed no problems and the urinalysis came back normal. In that short time period though she has lost 1.2 lbs and now only weighs 7.4 lbs. Additionally, she seems listless and doesn't have her same personality. She is eating and drinking, but I have noticed some accidents outside of the liter box which is not the norm. Any suggestions of which avenue we might need to address would greatly be appreciated.
Submitted: 5 months ago.
Category: Cat Veterinary
Expert:  Christi Belew replied 5 months ago.

Hello, my name is***** I'd like to ask a few additional questions about Khari to provide a better assessment for you. How long ago was the bloodwork and urinalysis done? Before the cortisone shot? Has she had any vomiting or diarrhea? Did your vet do any skin diagnostics (skin scrape or cytology)?

Expert:  Christi Belew replied 5 months ago.

Hello, I did not receive any responses to my initial questions, can I be of further assistance?